# SDR 2010FA0000405

- Difficulty date: March 29, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N4164Q
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12232
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382585
- Condition: Separated
- Location: Lt Magneto
- Part time: 5 hours
- Component: Magneto
- Component part number: 106006169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB-643, C/W, MAGNETO INSTALLED IN ACFT.  ACFT FLEW 5.0 HOURS AT WHICH TIME, PILOT REPORTED A DEAD - CUT WHEN SELECTING THE LT MAGNETO ON THE RUN UP ON THE FIRST FLIGHT OF THE DAY.  MAGNETO REMOVED AND FOUND THAT 1X TUNGSTEN DISCS HAD SEPARATED FROM MAIN CONTACT POINTS AND ENDED UP SITTING IN THE CONTACT POINTS COMPARTMENT CAUSING AN EXTREME CHANGE IN MAGNETO TO ENGINE TIMING.  MFG NOTIFIED.
